# SDR UALA2013062704485

- Difficulty date: June 26, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 91,978 hours, 14,491 cycles
- Engine: Pwa PW4060
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Missing
- Location: Seat Armrest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMREST MISSING COVER, EXPOSED WIRES. REPLACED ARM COVER, NO EXPOSED WIRES.
